# SDR SWAA107305

- Difficulty date: November 29, 2010
- Submitted: December 3, 2010
- Operation: Air carrier
- Aircraft: N374SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26582
- Aircraft time: 57,378 hours, 48,391 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Light
- Part number: 6573709
- Condition: Broken
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

NOSE LANDING GEAR INDICATED UNSAFE SHORT FINAL.  MISSED APPROACH.  VERIFIED GEAR DOWN VISUALLY.  FOUND NLG GREEN DOWN KORRY LIGHT BROKEN.  REMOVED AND REPLACED GREEN DOWN KORRY LIGHT PER MM.
